# SDR DALA2023102508784

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 CABIN RH FRAME END FITTING CRACK AT FUEL TANK UPPER SURFACE AT 852. CORRECTIVE ACTION: PERFROMED REPAIR PER B767-300 SRM51-40 (0030809)
